# SDR 00FDEA00013

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458313
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00-253 - CORROSION (C53-113-01(2)) ON SKIN OB AT STR 29L, BS 1136 IN AFT CARGO BAY.  FOUND CORROSION OUT OF LIMITS IAW FEDEX SRM 53-30-1 AND REPAIRED AREA IAW FEDEX SRM 53-30-3 FIG 3 AT BS 1136, STR 2L ON SKIN.
